# SDR IPXA2015040187619

- Difficulty date: April 1, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 58,858 hours, 10,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0104
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY LO LEVEL 1 ALERT.  R & R EMERGENCY LIGHT BATTERY POWER SUPPLY IAW AMM 33-51-01.  OPERATIONAL TEST OF EMERGENCY LIGHT BATTERY SUPPLY COMPLETED IAW AMM 33-51-01, TEST PASSED.
